MathSciNet Relay Station
MathSciNet bibliographic data
MR1215439 33D45 (17B37 33D80)
Koornwinder, Tom H. Askey-Wilson polynomials as zonal spherical functions on the ${\rm SU}(2)$ quantum group. SIAM J. Math. Anal. 24 (1993), no. 3, 795–813.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement